Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Max-

More Blackheads and clog pores after 3 weeks of accutane

Hi, I notice that I got more blackheads and clog pores after taking accutane. Is that normal? And does anyone here experiencing this problem as well. If so, how long will it go away?

Share this post


Link to post
Share on other sites

Yeah they will do that. Your skin is trying to get rid of all the impurities and close your pores up so all the crap in them atm will be pushed to the surface.

Ummm ive been on accutane for about 3 weeks and mine are still looking bad. I would expect your skin to be better in a few weeks (around 6-8 weeks into treatment).

Share this post


Link to post
Share on other sites

Three weeks is really a minute time frame in the course of accutane. You're barely getting started, really. Give it at least two months. Some people break out their entire course and continue improving even AFTER they've stopped the Tane. That happened to me. I had to stop it early due to having emergency surgery but I continued to clear up for many months after I finished my course. I was completely clear by month two or three, I don't remember which.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×